A PDE-ODE MODEL FOR A JUNCTION WITH RAMP BUFFER

Abstract : We consider the Lighthill-Witham-Richards traffic flow model on a junction com- posed by one mainline, an onramp and an offramp, which are connected by a node. The onramp dynamics is modeled using an ordinary differential equation describing the evolution of the queue length. The definition of the solution of the Riemann problem at the junction is based on an optimization problem and the use of a right-of-way parameter. The numerical approximation is carried out using Godunov scheme, modified to take into account the effects of the onramp buffer. We present the result of some simulations and check numerically the convergence of the method.
Type de document :
Article dans une revue
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2014, 74 (1), pp.22-39
Liste complète des métadonnées

Littérature citée [21 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00786002
Contributeur : Maria Laura Delle Monache <>
Soumis le : jeudi 7 février 2013 - 14:47:04
Dernière modification le : jeudi 11 janvier 2018 - 17:05:46
Document(s) archivé(s) le : samedi 1 avril 2017 - 19:14:30

Fichier

RampMetering.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00786002, version 1

Citation

Maria Laura Delle Monache, Samitha Samaranayake, Jack Reilly, Walid Krichene, Paola Goatin, et al.. A PDE-ODE MODEL FOR A JUNCTION WITH RAMP BUFFER. SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2014, 74 (1), pp.22-39. 〈hal-00786002〉

Partager

Métriques

Consultations de la notice

676

Téléchargements de fichiers

364